Alert archive / Georgia / Red Flag Warnings in 2009

Red Flag Warning 33, NWS Tallahassee, FL

February 20, 200926 counties in Georgia; 5 counties in Alabama; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 20, 2009, 7:16 PM EST for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Feb 21, 2009, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2009, 7:16 PM EST (00:16 UTC)
In effect from
Feb 21, 2009, 12:00 PM EST
Expired
Feb 21, 2009, 7:00 PM EST
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3279 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 210016
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
716 PM EST FRI FEB 20 2009

...RED FLAG WARNING NOW IN EFFECT FROM 12 PM EST /11 PM CST/ UNTIL
7 PM EST /6 PM CST/ FOR THE FLORIDA BIG BEND AND MUCH OF THE
EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST UNTIL 6 PM EST FOR
SOUTH CENTRAL AND PORTIONS OF SOUTHWESTERN GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR ALL OF
SOUTHEAST ALABAMA AND ADJACENT PORTIONS OF SOUTHWEST GEORGIA DUE
TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25
PERCENT...

...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE
COASTAL COUNTIES OF THE EASTERN FLORIDA PANHANDLE DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR
INTERIOR PORTIONS OF THE EASTERN PANHANDLE AND BIG BEND OF
FLORIDA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...DRIER AND COOLER AIR WILL REMAIN IN PLACE THROUGH
THE WEEKEND...WITH ONLY SLOW MODIFICATIONS. RED FLAG CONDITIONS
WILL OCCUR ON SATURDAY AFTERNOON ACROSS MUCH OF THE AREA WITH
INLAND FLORIDA LOCATIONS POSSIBLY SEEING CRITICAL HUMIDITY VALUES
AGAIN ON SUNDAY.

FLZ007-009>011-013-016>019-026-028-029-211145-
/O.EXP.KTAE.FW.W.0032.000000T0000Z-090221T0000Z/
/O.UPG.KTAE.FW.A.0027.090221T1800Z-090222T0000Z/
/O.NEW.KTAE.FW.W.0033.090221T1700Z-090222T0000Z/
/O.CON.KTAE.FW.A.0028.090222T1800Z-090223T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE-
716 PM EST FRI FEB 20 2009 /616 PM CST FRI FEB 20 2009/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY. 

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ027-034-211145-
/O.EXP.KTAE.FW.W.0032.000000T0000Z-090221T0000Z/
/O.UPG.KTAE.FW.A.0027.090221T1800Z-090222T0000Z/
/O.NEW.KTAE.FW.W.0033.090221T1700Z-090222T0000Z/
WAKULLA-DIXIE-
716 PM EST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST SATURDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EST SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ008-012-014-015-211145-
/O.EXP.KTAE.FW.W.0032.000000T0000Z-090221T0000Z/
/O.EXT.KTAE.FW.A.0027.090221T1700Z-090222T0000Z/
COASTAL WALTON-BAY-GULF-FRANKLIN-
716 PM EST FRI FEB 20 2009 /616 PM CST FRI FEB 20 2009/

...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY. 

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. THE FIRE
WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ124>131-144>148-156>161-211145-
/O.UPG.KTAE.FW.A.0027.090221T1800Z-090221T2300Z/
/O.NEW.KTAE.FW.W.0033.090221T1800Z-090221T2300Z/
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-BAKER-
MITCHELL-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
716 PM EST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>123-142-143-155-211145-
/O.CON.KTAE.FW.A.0027.090221T1800Z-090221T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
EARLY-MILLER-SEMINOLE-
716 PM EST FRI FEB 20 2009 /616 PM CST FRI FEB 20 2009/

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

38-GODSEY
2 follow-up statements
000 
WWUS82 KTAE 210929
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
429 AM EST SAT FEB 21 2009

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 PM CST/ UNTIL 7
PM EST /6 PM CST/ TODAY FOR ALL THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE...EXCEPT NEAR THE COAST...DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 1 PM EST UNTIL 6 PM EST TODAY
FOR ALL OF SOUTHEAST ALABAMA...AND FOR ALL OF SOUTH CENTRAL AND
SOUTHWEST GEORGIA...DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY FOR THE ENTIRE
FORECAST AREA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY...

.DISCUSSION...COOL AND VERY DRY AIR WILL REMAIN IN PLACE THROUGH
THE WEEKEND...WITH ONLY SLOW MODIFICATIONS. EXPECT AFTERNOON
RELATIVE HUMIDITIES TO DROP TO AROUND 20 PERCENT ACROSS MUCH OF THE
AREA BOTH DAYS. RED FLAG CONDITIONS WILL OCCUR BOTH AFTERNOONS
EXCEPT POSSIBLY OVER COASTAL AREAS.

FLZ008-012-014-015-220015-
/O.UPG.KTAE.FW.A.0027.090221T1700Z-090222T0000Z/
/O.EXB.KTAE.FW.A.0028.090222T1700Z-090223T0000Z/
/O.EXA.KTAE.FW.W.0033.090221T1700Z-090222T0000Z/
COASTAL WALTON-BAY-GULF-FRANKLIN-
429 AM EST SAT FEB 21 2009 /329 AM CST SAT FEB 21 2009/

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
7 PM EST /6 PM CST/ THIS EVENING EXCEPT NEAR THE COAST...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>123-142-143-155-220015-
/O.UPG.KTAE.FW.A.0027.090221T1800Z-090221T2300Z/
/O.EXB.KTAE.FW.A.0028.090222T1800Z-090222T2300Z/
/O.EXA.KTAE.FW.W.0033.090221T1800Z-090221T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
EARLY-MILLER-SEMINOLE-
429 AM EST SAT FEB 21 2009 /329 AM CST SAT FEB 21 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ124>131-144>148-156>161-220015-
/O.EXB.KTAE.FW.A.0028.090222T1800Z-090222T2300Z/
/O.CON.KTAE.FW.W.0033.090221T1800Z-090221T2300Z/
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-BAKER-
MITCHELL-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
429 AM EST SAT FEB 21 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER
WATCH IS IN EFFECT SUNDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-016>019-026-028-029-220015-
/O.EXT.KTAE.FW.A.0028.090222T1700Z-090223T0000Z/
/O.CON.KTAE.FW.W.0033.090221T1700Z-090222T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE-
429 AM EST SAT FEB 21 2009 /329 AM CST SAT FEB 21 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING. THE FIRE WEATHER
WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ027-034-220015-
/O.EXB.KTAE.FW.A.0028.090222T1700Z-090223T0000Z/
/O.CON.KTAE.FW.W.0033.090221T1700Z-090222T0000Z/
WAKULLA-DIXIE-
429 AM EST SAT FEB 21 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING EXCEPT NEAR THE COAST...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK
000 
WWUS82 KTAE 212049
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EST SAT FEB 21 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING FOR ALL THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE...EXCEPT ALONG THE IMMEDIATE...DUE TO ONGOING LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR
ALL OF SOUTHEAST ALABAMA...AND FOR ALL OF SOUTH CENTRAL AND
SOUTHWEST GEORGIA...DUE TO ONGOING LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6
PM EST /5 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 5 PM
EST /4 PM CST/ SUNDAY FOR ALL OF SOUTHEAST ALABAMA AND PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL OF
THE EASTERN FLORIDA PANHANDLE...FLORIDA BIG BEND...SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...DUE TO
ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL
LEVELS.

.DISCUSSION...A COLD FRONT WILL CROSS THE AREA THROUGH EARLY
SUNDAY MORNING DELIVERING ANOTHER SHOT OF DRY AND COOL AIR
TO THE REGION. THE ARRIVING DRY AIR WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS ACROSS MUCH OF THE AREA SUNDAY AFTERNOON.
WITH THE DRY AIR FULLY IN PLACE BY MONDAY...ALL ZONES IN THE
FORECAST AREA ARE ANTICIPATED TO REACH CRITICAL FIRE WEATHER
CONDITIONS AND FIRE WEATHER WATCHES ARE NOW IN EFFECT. WITH HIGH
PRESSURE REMAINING IN PLACE THROUGH THE MIDDLE OF THE UPCOMING
WORKWEEK...FIRE WEATHER CONCERNS MAY CONTINUE INTO WEDNESDAY
AFTERNOON FOR PORTIONS OF THE AREA. 

GAZ147-148-155>161-220030-
/O.CAN.KTAE.FW.A.0028.090222T1800Z-090222T2300Z/
/O.NEW.KTAE.FW.A.0029.090223T1700Z-090223T2300Z/
/O.CON.KTAE.FW.W.0033.000000T0000Z-090221T2300Z/
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
349 PM EST SAT FEB 21 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
25 PERCENT.

THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR SUNDAY AFTERNOON.
RELATIVE HUMIDITY IS STILL EXPECTED TO APPROACH 25 PERCENT FOR A
BRIEF DURATION SUNDAY AFTERNOON...HOWEVER CRITICAL DURATIONS OF
THESE LOW RELATIVE HUMIDITY VALUES ARE NOT ANTICIPATED. 

A FIRE WEATHER WATCH AS BEEN ISSUED FOR MONDAY AFTERNOON AS LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ARE ANTICIPATED. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007>019-026>029-034-220030-
/O.UPG.KTAE.FW.A.0028.090222T1700Z-090223T0000Z/
/O.NEW.KTAE.FW.W.0034.090222T1700Z-090222T2300Z/
/O.NEW.KTAE.FW.A.0029.090223T1700Z-090223T2300Z/
/O.CON.KTAE.FW.W.0033.000000T0000Z-090222T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
349 PM EST SAT FEB 21 2009 /249 PM CST SAT FEB 21 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON DUE TO ONGOING
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT
COMBINED WITH GUSTY NORTHERLY WINDS.

A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON DUE TO
ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>146-220030-
/O.UPG.KTAE.FW.A.0028.090222T1800Z-090222T2300Z/
/O.NEW.KTAE.FW.W.0034.090222T1800Z-090222T2200Z/
/O.NEW.KTAE.FW.A.0029.090223T1700Z-090223T2300Z/
/O.CON.KTAE.FW.W.0033.000000T0000Z-090221T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-
349 PM EST SAT FEB 21 2009 /249 PM CST SAT FEB 21 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 5 PM
EST /4 PM CST/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
25 PERCENT.

A RED FLAG WARNING IS NOW IN EFFECT SUNDAY AFTERNOON. RELATIVE
HUMIDITY IS EXPECTED TO DROP TO 25 PERCENT OR LESS FOR AN
EXTENDED DURATION. MINIMUM RELATIVE HUMIDITY VALUES WILL APPROACH
20 PERCENT.

A FIRE WEATHER WATCH AS BEEN ISSUED FOR MONDAY AFTERNOON AS LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ARE ANTICIPATED. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 20, 1:40 PM EST, 5 hours 36 minutes earlier.

Area forecast discussion, Feb 20, 1:40 PM EST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 PM EST FRI FEB 20 2009

CORRECTED TO ADD THE RECORD LOW TEMPERATURE FOR TLH FOR THE 21ST.

.SHORT TERM (TONIGHT THROUGH SUNDAY)...12Z MODELS IN GOOD AGREEMENT
MAINTAINING AN AMPLIFIED PATTERN DURING THE PERIOD. POTENT TROUGH
OVER THE NORTHERN PLAINS SWINGS SOUTHEAST ACROSS THE MIDWEST
SATURDAY THEN EAST ACROSS THE OH VALLEY AND GREAT LAKES ON SUNDAY.
MEANWHILE...RIDGING ALONG THE WEST COAST BECOMES ESTABLISHED OVER
THE INTERMOUNTAIN WEST BY THE END OF THE PERIOD. SURFACE HIGH
CENTERED OVER THE LOWER MS VALLEY SLIDES EAST ACROSS THE GULF COAST
STATES AND SOUTHEAST OVERNIGHT AND SATURDAY...AND OFFSHORE SATURDAY
NIGHT...WITH RIDGING WEST-SOUTHWEST ACROSS NORTH FL AND THE EASTERN
GULF. WITH CLEAR SKIES...A DRY ATMOSPHERE AND DECOUPLING WINDS AFTER
SUNSET...TEMPS WILL TUMBLE TONIGHT. WITH CONSISTENCY IN THE MOS
TEMP...CONFIDENCE IS HIGH THAT THERE WILL BE A HARD FREEZE FOR MUCH
OF THE FL BIG BEND AWAY FROM THE COAST...AND A FREEZE ELSEWHERE
OVERNIGHT THROUGH EARLY SATURDAY MORNING. TEMPS WILL RANGE FROM THE
LOWER TO MID 20S IN THE NORMALLY COLDER INLAND LOCATIONS...TO UPPER
20S IN THE URBAN AREAS AND LOWER 30S ALONG THE IMMEDIATE COAST.
DURATIONS OF SUB-26 DEGREE TEMPS WILL RANGE FROM TWO TO THREE HOURS
IN THE WARNED AREA. WITH CALM WINDS AND LOWER TEMP/DEW POINT
SPREADS...PATCHY FROST WILL FORM DURING THE SAME TIME PERIOD. TLH IS
IN JEOPARDY OF TYING ITS RECORD LOW FOR FEB 21ST WHICH IS 23 DEGREES
SET IN 1977. HERE ARE OTHER RECORD LOWS FOR OUR AREA.

ALBANY GA.......21 (1958)
MOULTRIE GA.....26 (1977)
GENEVA AL.......26 (1977)
PERRY FL........21 (1958)
MADISON FL......28 (1958)
THOMASVILLE GA..21 (1958)

AS THE HIGH SLIDES EAST OF THE AREA ON SATURDAY...WINDS WILL BECOME
ONSHORE...PROMOTING MILDER TEMPS COMPARED TO FRIDAY'S HIGHS. A COLD
FRONT TAKING SHAPE OVER THE PLAINS STATES ADVANCES EASTWARD THROUGH
THE MS VALLEY SATURDAY AND SOUTHEAST STATES ON SUNDAY. THE FRONT IS
FORECAST TO WEAKEN AS IT APPROACHES OUR CWA SATURDAY NIGHT...WITH
ONLY SMALL CHANCES OF SHOWERS FOR AREAS WEST OF AN ALBANY GA TO
PANAMA CITY FL LINE. WITH THE ABSENCE OF DEEP LAYER MOISTURE...QPF
AMOUNTS WILL BE VERY LIGHT. TEMPS SATURDAY NIGHT WILL BE MILDER
DUE TO CLOUD COVER AND ONSHORE FLOW...WITH LOWS IN THE 30S INLAND TO
MID 40S ALONG THE COAST. IT WILL TURN COOLER BEHIND THE FRONT ON
SUNDAY FOR NORTHWEST ZONES...WHILE TEMPS REMAIN MILD TO THE
SOUTHEAST.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...SURFACE HIGH PRESSURE
AND A MUCH DRIER AIRMASS FILTER IN BEHIND THE COLD FRONT SUNDAY
NIGHT INTO THE FIRST PART OF NEXT WEEK. THE CENTER OF THE HIGH WILL
GET NO CLOSER THAN THE OHIO VALLEY AND THE MID ATLANTIC STATES.
HOWEVER... WE ARE STILL LOOKING AT SUB-FREEZING TEMPERATURES ACROSS
MOST INTERIOR LOCATIONS BOTH MONDAY AND TUESDAY MORNINGS. A HARD
FREEZE IS NOT ANTICIPATED AT THIS TIME. THE SURFACE HIGH SLIDES TO
THE EAST ON TUESDAY BUT CONTINUES TO RIDGE WESTWARD ACROSS THE GULF
COAST STATES. MEANWHILE...THE UPPER FLOW BECOMES NEAR ZONAL BY
WEDNESDAY WITH WEAK RIDGING DEVELOPING TOWARD THE END OF THE WEEK.
THIS WILL ENSURE A GRADUAL WARMING TREND WITH HIGH TEMPS REACHING
THE MID TO UPPER 70S BY FRIDAY. IT WILL BE A DRY PERIOD AS THE DEEP
LAYER RIDGE DEFLECTS APPROACHING COLD FRONTS.

&&

.AVIATION...HIGH PRESSURE AND A DRY AIR MASS WILL YIELD VFR
CONDITIONS THROUGH THE FORECAST PERIOD.

&&

.MARINE...WINDS AND SEAS WILL SUBSIDE TONIGHT AS HIGH PRESSURE MOVES
EAST ACROSS THE GULF COAST. WINDS WILL THEN QUICKLY VEER TO ONSHORE
AND INCREASE SATURDAY AHEAD OF THE NEXT COLD FRONT. THE FRONT WILL
PASS THROUGH THE MARINE AREA ON SUNDAY...WITH SEAS AND OFFSHORE
WINDS INCREASING TO EXERCISE CAUTION TO ADVISORY CRITERIA. HIGH
PRESSURE WILL BUILD ACROSS THE SOUTHEAST EARLY NEXT WEEK...WITH EAST
TO NORTHEAST WINDS. THERE WILL BE PERIODS OF EXERCISE CAUTION
CONDITIONS DURING NOCTURNAL SURGES ACROSS THE OFFSHORE LEGS.

&&

.FIRE WEATHER...DRY CONDITIONS WILL REMAIN IN PLACE THROUGH THE
WEEKEND ACROSS THE AREA WITH A VERY SLOW MOISTENING OF THE AIR MASS.
RED FLAG CONDITIONS APPEAR LIKELY ACROSS THE INTERIOR BIG BEND ON
SATURDAY...WITH FOUR TO SIX HOURS OF SUB-35 PERCENT RH. HOWEVER...
COASTAL AREAS AND THE GA/AL ZONES ARE NOT AS CLEAR CUT. INSTEAD OF
CREATING A PATCHWORK OF WATCHES/WARNINGS...HAVE OPTED TO KEEP THE
WATCH FOR ENTIRE AREA AND LET THE MID SHIFT MAKE DECISION ON THE
EXTENT OF THE RED FLAG WARNING. BY SUNDAY...AIR MASS MOISTENS
FURTHER AS LIGHT ONSHORE FLOW DEVELOPS. ATTM...ONLY AREA FCST TO
MEET RED FLAG CRITERIA IS INTERIOR FL PANHANDLE AND BIG BEND...SO
WILL ISSUE WATCH FOR THESE LOCATIONS.

&&

.HYDROLOGY...THE FOLLOWING RIVER FORECAST POINTS ARE APPROACHING OR
ABOVE THEIR RESPECTIVE ACTION STAGES:

OCHLOCKONEE RIVER NEAR THOMASVILLE GA
OCHLOCKONEE RIVER NEAR CONCORD FL
OCHLOCKONEE RIVER NEAR HAVANA FL
CHOCTAWHATCHEE RIVER NEAR BRUCE FL

THE NEXT FRONT WILL MOVE THROUGH ON SUNDAY...AND WITH LIMITED
MOISTURE TO WORK WITH...RAINFALL AMOUNTS WILL BE LIGHT...MAINLY
ACROSS SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  23  64  38  63  30 /   0   0   0  10   0
PANAMA CITY  28  62  46  62  36 /   0   0  10  10   0
DOTHAN       28  62  38  58  31 /   0  10  20  10   0
ALBANY       26  63  35  60  29 /   0   0  10  10   0
VALDOSTA     25  64  36  63  32 /   0   0   0  10   0
CROSS CITY   25  67  39  67  32 /   0   0   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE
     FOLLOWING  ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...
     MILLER...MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...
     TERRELL...THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...HARD FREEZE WARNING FROM 2 AM TO 8 AM EST SATURDAY FOR THE
     FOLLOWING ZONES: DIXIE...FRANKLIN...GADSDEN...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA.

     RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WASHINGTON.

GM...NONE.
&&

JAMSKI/CAMP/BARRY
Hazardous weather outlook, Feb 20, 5:05 AM EST, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EST FRI FEB 20 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-211015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
505 AM EST FRI FEB 20 2009 /405 AM CST FRI FEB 20 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...A HARD FREEZE WATCH IS IN EFFECT FOR LATE TONIGHT AND EARLY
SATURDAY FOR THE FLORIDA BIG BEND...

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE SETTLES
OVER THE AREA THROUGH TONIGHT. A SUNNY AND COOL DAY IS EXPECTED.
UNDER CLEAR SKIES AND CALM WINDS...IDEAL RADIATIONAL COOLING WILL
ALLOW TEMPERATURES TO PLUMMET RAPIDLY AFTER SUNSET. THEY WILL
DROP TO THE LOW 20S ACROSS THE BIG BEND AND THE MID TO UPPER 20S
ELSEWHERE BY SUNRISE. EXPECT HARD FREEZE CONDITIONS ACROSS PORTIONS
OF THE BIG BEND...WITH A WIDESPREAD LIGHT FREEZE ELSEWHERE.

A VERY DRY AIRMASS WILL ONCE AGAIN ENHANCE THE WILDFIRE THREAT
SHOULD ANY OCCUR TODAY. BORDERLINE SMALL CRAFT ADVISORY LEVEL WINDS
ARE EXPECTED THIS MORNING BEFORE WINDS AND SEAS DECREASE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...THE HIGH WILL
EXIT EAST AND TEMPERATURES WILL BEGIN TO MODERATE ON SATURDAY.
CONDITIONS WILL AGAIN FAVOR THE SPREAD OF WILDFIRES. A SMALL
CHANCE OF RAIN IS FORECAST FOR SATURDAY NIGHT INTO SUNDAY AS A
WEAK COLD FRONT APPROACHES. IN ITS WAKE...COOLER AND DRIER AIR IS
LIKELY FOR THE END OF THE WEEKEND AND INTO MIDWEEK. A LIGHT FREEZE
WILL BE POSSIBLE SUNDAY AND MONDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 3:49 PM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more23 hr
Feb 21, 3:49 PM ESTRed Flag WarningTAEBaker, Ben Hill, Calhoun, Clay, Colquitt, Dougherty and 11 more26 hr

Nearby

Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.